อาจารย์ สมนึก ศรีสวัสดิ์

somnuk

อาจารย์ สมนึก ศรีสวัสดิ์
Somnuk Srisawat

สถานที่ติดต่อ : ห้อง ST 1302

E-mail : nuk_srisawat@hotmail.com

เบอร์โทร : 02-549-4173

2545 : วท.ม.(คณิตศาสตร์ประยุกต์) สถาบันเทคโนโลยีพระจอมเกล้าเจ้าคุณทหารลาดกระบัง

2532 : วท.บ.(คณิตศาสตร์) มหาวิทยาลัยรามคำแหง

  1. Sriprad, W., Srisawat, S. and Appawa, T. (2014). Weak Convergence Theorems for Maximal Monotone Operators and  Nonspreading-Type Mappings in Hilbert spaces. Proceeding of I-SEEC 2014, 106-117.
  2. Sriprad, W., Cherdchanpipat, W., Thaweesuksatien, K. and Yordsorn, P. (2015). Generalized Identities Involving Common Factors of k-Generalized Fibonacci, k-Jacobsthal and k-Jacobsthal-Lucas Numbers. Science and Technology, 5(1), 77-82.

  3. Srisawat, S., Sriprad, W. and Sthityanak, O. (2015). On the k-Jacobsthal Numbers by  matrix methods. Science and Technology RMUTT Journal, 5(1), 70-76.
  4. Sriprad, W., Srisawat, S. and Sthityanak, O. (2015). Viscosity approximation method for the sum of two different types of finitely many accretive operators in Banach spaces. Proceeding of TICST 2015, 439-444.
  5. Srisawat, S., Sriprad, W. and Sthityanak, O. (2015). On the k-Jacobsthal-Lucas numbers by matrix methods. Proceeding of TICST 2015, 445-448.
  6. Srisawat, S. and Sriprad, W. (2016). Some Pell and Pell-Lucas identities by matrix methods  and their applications. Science and Technology RMUTT Journal, 6(1), 170-174.
  7. Srisawat, S. and Sriprad, W. (2016). On the (s,t)-Pell and (s,t)-Pell-Lucas numbers by matrix methods. Annales Mathematicae et Informaticae, 46, 195-204.
  8. Srisawat, S. and Sriprad, W. (2017). Some identities for (s,t)-Pell and (s,t)-Pell-Lucas numbers and its application to Diophantine equations. SNRU Journal of Science and Technology, 9(1), 424-431.
  9. Srisawat, S. and Sriprad, W. (2017). On Some Identities and Generating Functions for (s,t)-Pell and (s,t)-Pell-Lucas numbers. Science and Technology RMUTT Journal, 7(2), 194-199.

  10. Srisawat, S. and Sriprad, W. (2017). Some new (s,t)-Pell and (s,t)-Pell-Lucas identities by matrix methods. Proceeding of TICST 2017, 9(1), 424-431.